MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS AND ECLIPSE HEAD IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERS AND ECLIPSE HEAD IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERS AND ECLIPSE HEAD IMPACTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, even though the device was not returned, a picture was provided which was used to confirm the allegation.The handle broke in two but both halves appear to remain connected to the metallic shaft.Without the device, further evidence could not be collected and the cause of the event remains undetermined.A likely however is user-applied mechanical forces.
 
Event or Problem Description
It was reported that during a eclipse total shoulder arthroplasty, the handle of the ar-9202-13 broke.No patient harm and the case was completed by using a new ar-9202-13.

Brand Name
UNIVERS AND ECLIPSE HEAD IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12076189
Report Number1220246-2021-03336
Device Sequence Number3704848
Product Code LXH
UDI-Device Identifier00888867058378
UDI-Public00888867058378
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS AND ECLIPSE HEAD IMPACTOR
Device Catalogue NumberAR-9202-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/28/2021
Patient Sequence Number1